MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-103
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.There was no report of any device malfunction.Based on the information reviewed, there is no evidence to indicate the presence of a potential quality issue with respect to manufacturing, design, or labeling.The case was reviewed by inari's chief medical officer, who concluded that the patient's injury was the result of inadvertent catheter perforation.The device labeling includes the following warning statements: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling includes the following contraindications: "not intended for removal of fibrous, adherent, or calcified material (e.G., atherosclerotic plaque)." perforation of pulmonary arteries is listed as a potential complication/adverse event.Manufacturer reference #: (b)(6).
 
Event or Problem Description
A (b)(6) female underwent a thrombectomy with the inari artix system.Four passes were performed but a perforation occurred in the distal superficial femoral artery.It is speculated that the artix mt8 went through a calcified section.A viabahn stent was used to cover the injury, and the patient experienced no other side effects.The procedure was completed successfully.

Brand Name
ARTIX MT
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key21757397
Report Number3020347218-2025-00025
Device Sequence Number13217030
Product Code QEW
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)250320(10)24090087
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number32-103
Device Lot Number24090087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM SPIDER WIRE; 65 CM SHEATH AND FLOW ARREST FUNNEL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale